Journal of Siberian Federal University. Mathematics & Physics / On Motion of a Flooded Jet of Binary Mixture in a Viscous Fluid

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2011, Vol. 4, Issue 3
Authors
Andreev, Victor K.; Sobachkina, Natalya L.
Contact information
Andreev, Victor K. : e-mail: ; Sobachkina, Natalya L. :
Keywords
binary mixture; flooded jet; pressure gradient; stationary solution; Laplace transformation
Abstract

The invariant solution to the problem of motion of a flooded jet of binary mixture in a viscous heatcon- ducting fluid is investigated. The motion is induced by longitudinal pressure gradient in a mixture. The problem reduces to solving a conjugate initial-boundary value problem for parabolic equations. Stationary solution of problem is determined and it is shown that this solution is not the limiting one at differ- ent pressure gradients values. Using Laplace transformation properties the exact analytical solution was obtained. Some examples of numerical reconstruction of the velocities, temperatures and concentration fields depending on geometric and physical parameters were considered.

Pages
308-319
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/2423